Spectral properties of parametric X-ray radiation
Doklady Akademii Nauk, Tome 305 (1989) no. 5, pp. 1094-1096
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_5_a16,
author = {Yu. N. Adishchev and A. N. Didenko and S. A. Vorob'ev and G. A. Pleshkov and A. P. Potylitsyn and S. R. Uglov},
title = {Spectral properties of parametric {X-ray} radiation},
journal = {Doklady Akademii Nauk},
pages = {1094--1096},
year = {1989},
volume = {305},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a16/}
}
TY - JOUR AU - Yu. N. Adishchev AU - A. N. Didenko AU - S. A. Vorob'ev AU - G. A. Pleshkov AU - A. P. Potylitsyn AU - S. R. Uglov TI - Spectral properties of parametric X-ray radiation JO - Doklady Akademii Nauk PY - 1989 SP - 1094 EP - 1096 VL - 305 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a16/ LA - ru ID - DAN_1989_305_5_a16 ER -
%0 Journal Article %A Yu. N. Adishchev %A A. N. Didenko %A S. A. Vorob'ev %A G. A. Pleshkov %A A. P. Potylitsyn %A S. R. Uglov %T Spectral properties of parametric X-ray radiation %J Doklady Akademii Nauk %D 1989 %P 1094-1096 %V 305 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a16/ %G ru %F DAN_1989_305_5_a16
Yu. N. Adishchev; A. N. Didenko; S. A. Vorob'ev; G. A. Pleshkov; A. P. Potylitsyn; S. R. Uglov. Spectral properties of parametric X-ray radiation. Doklady Akademii Nauk, Tome 305 (1989) no. 5, pp. 1094-1096. http://geodesic.mathdoc.fr/item/DAN_1989_305_5_a16/